# SDR ASAA2022100140402

- Difficulty date: October 1, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,542 hours, 16,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN FLOOR SUPPORT BEAM UPPER SKIN HAS CORROSION AT SEVERAL SPOTS BETWEEN LBL-45-LBL15, BS986.5. GROUNDED - YES. REMOVED CORROSION FROM THE UPPER SURFACE OF THE PASSENGER FLOOR BEAM AT STATION 986.5, LBL15 -LBL 45, ORIGINAL THICKNESS 0.150", REMOVED 0.021", REMAINING THICKNESS 0.129" FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1, FIGURE 104, DETAIL C.REMOVED UPPER CHORD OF FLOOR BEAM AT STA 986.5, LBL 15 - LBL50, WL 208.10 AND ACCOMPLISHED A CATEGORY "A" REPAIR IAW B737-800 SRM 53-70-51-2R-4 REPAIR 4.
